Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 7, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 10, 2013, 2:43 PM CDT for 4 counties in Missouri. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2013, 2:43 PM CDT (19:43 UTC)
- Expired
- Apr 10, 2013, 3:30 PM CDT
- In force
- 47 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Franklin County, MO, Saint Charles County, MO, Saint Louis County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 19 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 1:46 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.7 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2649 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 15.4
The text
As transmitted, in the capitals the NWS used until 2016.
077
WUUS53 KLSX 101943
SVRLSX
MOC071-183-189-219-102030-
/O.NEW.KLSX.SV.W.0007.130410T1943Z-130410T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
243 PM CDT WED APR 10 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
SOUTHWESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
WEST CENTRAL ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
SOUTHEASTERN WARREN COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 330 PM CDT
* AT 242 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
WASHINGTON...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WASHINGTON...VILLA RIDGE...GRAY SUMMIT...WILDWOOD...LAKE ST.
LOUIS...DARDENNE PRAIRIE...ELLISVILLE...MARTHASVILLE...DUTZOW...
AUGUSTA...NEW MELLE...DEFIANCE AND MATSON.
THIS WARNING INCLUDES BABLER MEMORIAL STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 209 TO EXIT 214.
INTERSTATE 44 FROM EXIT 247 TO EXIT 257.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3885 9079 3856 9055 3836 9109 3856 9124
TIME...MOT...LOC 1943Z 236DEG 37KT 3852 9101
HAIL...1.00IN
WIND...60MPH
$$
KANOFSKY2 follow-up statements
338
WWUS53 KLSX 101956
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
256 PM CDT WED APR 10 2013
MOC071-183-189-219-102030-
/O.CON.KLSX.SV.W.0007.000000T0000Z-130410T2030Z/
FRANKLIN MO-ST. CHARLES MO-ST. LOUIS MO-WARREN MO-
256 PM CDT WED APR 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WARREN...WEST CENTRAL ST. LOUIS...SOUTHWESTERN ST. CHARLES AND
NORTHEASTERN FRANKLIN COUNTIES UNTIL 330 PM CDT...
AT 251 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WASHINGTON...
AND MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. REPORTED QUARTER SIZED HAIL 2
MILES WEST OF UNION.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WILDWOOD...LAKE ST. LOUIS...DARDENNE PRAIRIE...AUGUSTA...NEW MELLE...
DEFIANCE AND MATSON.
THIS WARNING INCLUDES BABLER MEMORIAL STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 209 TO EXIT 214.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3884 9080 3859 9060 3844 9102 3859 9115
TIME...MOT...LOC 1955Z 230DEG 26KT 3857 9095
HAIL...1.00IN
WIND...60MPH
$$
CARNEY211 WWUS53 KLSX 102010 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 310 PM CDT WED APR 10 2013 MOC071-183-189-219-102021- /O.CAN.KLSX.SV.W.0007.000000T0000Z-130410T2030Z/ FRANKLIN MO-ST. CHARLES MO-ST. LOUIS MO-WARREN MO- 310 PM CDT WED APR 10 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN...WEST CENTRAL ST. LOUIS...SOUTHWESTERN ST. CHARLES AND NORTHEASTERN FRANKLIN COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM. LAT...LON 3884 9080 3859 9060 3844 9102 3859 9115 TIME...MOT...LOC 2011Z 230DEG 26KT 3864 9084 $$ CARNEY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 12:49 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Apr 10, 12:49 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1249 PM CDT WED APR 10 2013 .SHORT TERM...(THROUGH LATE THIS AFTERNOON) ISSUED AT 331 AM CDT WED APR 10 2013 MAIN CONCERN TODAY CONTINUES TO BE THE POTENTIAL FOR SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL. OUTFLOW BOUNDARY FROM EARLIER CONVECTION HAS BEEN MOVING ACROSS WESTERN MISSOURI THE PAST FEW HOURS AND HAS CAUSED SOME LOCALLY GUSTY WINDS. THERE HAS BEEN AN INCREASE IN SHOWERS AND THUNDERSTORMS ALONG THIS BOUNDARY IN THE LAST TWO HOURS THAT WILL MOVE ACROSS CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS THROUGH 12Z. WHILE THIS BOUNDARY MAY CONTINUE TO MOVE EAST THE NEXT FEW HOURS AS THE LOW LEVEL JET VEERS...THIS TREND WILL LIKELY END BY MID MORNING AS DEEP LAYER FLOW BACKS IN RESPONSE TROUGH ROUNDING THE BASE OF THE UPPER FLOW TO OUR WEST. DO EXPECT SHOWERS AND STORMS TO INCREASE IN COVERAGE FROM WEST TO EAST THROUGH THE DAY AS LARGE MID-LEVEL ASCENT INCREASES AHEAD OF AFOREMENTIONED TROUGH. LATEST RAP/LOCAL WRF/GFS ALL SHOW THAT 925-850MB MOISTURE CONVERGENCE WILL INCREASE SIGNIFICANTLY ALONG AND BEHIND THE FRONT BETWEEN 18-24Z WHICH WILL INCREASE AREAL COVERAGE OF STORMS. MODEL GUIDANCE STILL SUGGESTS THAT SURFACE LOW WILL STILL BE JUST NORTHWEST OF STL AT 18Z WITH THE SURFACE FRONT EXTENDING TO THE SOUTH. IF THIS IS THE CASE...THEN AMPLE INSTABILITY AND DEEP LAYER SHEAR OF 40-50KTS WILL FAVOR A FEW SEVERE THUNDERSTORMS. THE PRIMARY THREATS WILL BE HAIL AND WIND...WITH THE POSSIBILITY OF A FEW TORNADOES GIVEN 0-1KM BULK SHEAR AROUND 20KTS. THE DEEP LAYER FLOW BEING NEARLY PARALLEL TO THE SURFACE FRONT SUGGESTS THAT STORMS THAT DEVELOP ALONG THE COLD FRONT TODAY WILL QUICKLY MERGE INTO A LINE AS THEY MOVE EAST. WILL CONTINUE TO MENTION LOCALLY HEAVY RAINFALL AS THE PARALLEL FLOW ALSO FAVORS CELL TRAINING IN AN ENVIRONMENT WITH PRECIPITABLE WATER VALUES NEAR 1.5 INCHES. FLASH FLOOD GUIDANCE VALUES ARE RATHER HIGH GIVEN THAT THERE HAS NOT BEEN MUCH RAINFALL SO FAR THIS MONTH...SO WILL HOLD OFF ON ISSUING ANY FLOOD WATCH. BRITT .LONG TERM...(TONIGHT THROUGH TUESDAY) ISSUED AT 331 AM CDT WED APR 10 2013 SLOW MOVING MID-UPPER LEVEL LOW WILL MOVE EWD THROUGH NEBRASKA TGT AND INTO WRN IA BY 12Z THU...WHILE A SFC LOW JUST NW OF STL MOVES INTO NERN IL BY 12Z THU. A COLD FRONT TRAILING THE SFC LOW WILL SWEEP E OF OUR FORECAST AREA BY 12Z THU. PREFER THE NCEP 4 KM WRF SOLUTION WHICH HAS MOST OF THE CONVECTION ACROSS NERN AND CNTRL MO AND W CNTRL IL AROUND 00Z THU...THEN MOVES IT RELATIVELY QUICKLY EWD WITH MOST OF THE CONVECTION LATE TGT ACROSS SERN MO AND SWRN IL. THIS CONVECTION SHOULD BE E-SE OF OUR FORECAST AREA BY 12Z THU. THE NAM MODEL APPEARS TO HAVE A LITTLE TOO MUCH POST FRONTAL PRECIPITATION TGT. THERE WILL BE THE POTENTIAL FOR DAMAGING WIND GUSTS THIS EVNG MAINLY ACROSS SERN MO AND SWRN IL...S AND E OF STL AS THE LINE OF CONVECTION MOVES THROUGH THIS AREA. COOLER TEMPERATURES CAN BE EXPECTED LATE TGT...ESPECIALLY ACROSS NERN AND CNTRL MO DUE TO STRONG LOW LEVEL CAA BEHIND THE COLD FRONT/850 MB TROUGH. LITTLE PRECIPITATION IS EXPECTED ON THU AS THE DRY SLOT MOVES NEWD INTO OUR AREA...THERE MAY BE SOME LIGHT RAIN ACROSS NERN MO AND W CNTRL IL IN THE WRAP AROUND LOW LEVEL MOISTURE S OF THE SLOW MOVING UPPER LEVEL LOW AND AN ASSOCIATED OCCLUDED SFC LOW IN IA. STRONG CAA WILL CONTINUE ON THU WITH BELOW NORMAL HIGH TEMPERATURES EXPECTED. THE ZERO DEGREE C 850 MB ISOTHERM SHOULD DROP SEWD TO AT LEAST STL BY 00Z FRI. COLD CONDITIONS WILL CONTINUE THU NGT THROUGH FRI NGT AS THE UPPER LEVEL LOW MOVES NEWD THROUGH THE GREAT LAKES REGION AND A SFC RIDGE BUILDS SEWD INTO MO. A STRONG NW FLOW SHORTWAVE DROPPING SEWD THROUGH IA AND IL FRI NGT WILL BRING A REINFORCING SHOT OF COLD AIR INTO THE REGION. WILL SEE THE START OF A WARMING TREND SAT AFTN AS THE UPPER LEVEL HEIGHTS BEGIN TO RISE...AND AS THE SFC/850 MB RIDGE SHIFTS SE OF OUR FORECAST AREA WITH SFC/LOW LEVEL WINDS BECOMING S/SWLY BY SAT AFTN OR EVNG. MODELS STILL HINTING AT SOME WAA PRECIPITATION SAT NGT INTO SUN MRNG. THEN THE POTENTIAL FOR MORE PRECIPITATION BEGINNING SUN NGT OR MON AS A COLD FRONT SAGS SLOWLY SWD THROUGH THE REGION...THEN BECOMES NEARLY STATIONARY ACROSS OUR FORECAST AREA. GKS && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1240 PM CDT WED APR 10 2013 PLENTY OF AVIATION CONCERNS OVER THE NEXT 24 HOURS DUE TO SHOWERS AND THUNDERSTORMS AS WELL AS LOW CEILINGS. IFR CEILINGS AROUND 500 FEET HAVE ALREADY BECOME PREVALENT AT KCOU AND KUIN ALONG WITH LIGHT-MODERATE RAIN AND EMBEDDED THUNDERSTORMS BEHIND THE COLD FRONT. SEE NO REASON WHY THESE AFOREMENTIONED CEILINGS WOULD IMPROVE LOOKING SO PREVAILED IFR CEILINGS UNTIL TOMORROW MORNING WHEN CONDITIONS SHOULD FINALLY IMPROVE AS SFC LOW DEPARTS TO THE NORTH AND EAST. FOR THE METRO TAFS...AREA IS STILL IN THE WARM SECTOR AHEAD OF THE COLD FRONT WITH ISOLATED SHOWERS/STORMS POSSIBLE THROUGH LATE THIS AFTERNOON BEFORE MAIN PUSH OF SHOWERS AND STORMS MOVES THROUGH THIS EVENING. SOME OF THESE STORMS STILL HAVE THE POSSIBILITY OF BEING STRONG TO SEVERE ALTHOUGH HIGHER LIKELIHOOD OF SEVERE STORMS WILL PROBABLY JUST TO THE SOUTHEAST OF METRO TAF SITES WHERE BETTER INSTABILITY RESIDES. CEILINGS SHOULD LOWER IN THE WAKE OF THE HEAVIER SHOWERS AND STORMS WITH LIGHT RAIN CONTINUING EARLY TOMORROW MORNING. SPECIFICS FOR KSTL... METROPOLITAN ST. LOUIS IS STILL IN THE WARM SECTOR AHEAD OF THE COLD FRONT WITH ISOLATED SHOWERS/STORMS POSSIBLE THROUGH LATE THIS AFTERNOON BEFORE MAIN PUSH OF SHOWERS AND STORMS MOVES THROUGH THIS EVENING. SOME OF THESE STORMS STILL HAVE THE POSSIBILITY OF BEING STRONG TO SEVERE ALTHOUGH HIGHER LIKELIHOOD OF SEVERE STORMS WILL PROBABLY JUST TO THE SOUTHEAST OF ST. LOUIS WHERE BETTER INSTABILITY RESIDES. CEILINGS SHOULD LOWER IN THE WAKE OF THE HEAVIER SHOWERS AND STORMS WITH LIGHT RAIN CONTINUING EARLY TOMORROW MORNING. CEILINGS ARE THEN FORECAST TO RISE INTO THE MVFR CATEGORY BY MID AFTERNOON. GOSSELIN && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 10, 4:40 AM CDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 440 AM CDT WED APR 10 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-110945- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 440 AM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF THE AREA TODAY AND THIS EVENING. SOME OF THE STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THESE STORMS AS WELL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING. GKS
In the hours before
Local storm report, Apr 10, 1:00 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
100 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 PM HAIL NOKOMIS 39.30N 89.29W
04/10/2013 M0.25 INCH MONTGOMERY IL TRAINED SPOTTER
LAST LESS THAN 2 MINUTES
&&
KARLZLocal storm report, Apr 10, 2:27 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
227 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM HAIL COLUMBIA 38.95N 92.33W
04/10/2013 E0.25 INCH BOONE MO EMERGENCY MNGR
HAIL OBSERVED NEAR HIGHWAY 63 AND HIGHWAY AC.
&&
GOSSELINThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 3:16 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 44 min |
| Apr 10, 3:45 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 45 min |
| Apr 10, 4:48 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 27 min |
| Apr 10, 5:06 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 39 min |
| Apr 10, 5:17 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade | 43 min |
| Apr 10, 5:28 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe, Pike, Ralls | 47 min |
| Apr 10, 5:41 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Montgomery, Osage | 49 min |
| Apr 10, 6:27 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Cole, Gasconade, Monroe and 2 more | 48 min |
| Apr 10, 6:46 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis | 44 min |
| Apr 10, 6:51 PM CDT | Areal Flood Advisory | LSX | Audrain, Boone, Callaway, Cole, Moniteau, Osage | 6 hr |
| Apr 10, 6:54 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Franklin, Gasconade, Lincoln, Montgomery, Warren | 51 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.